# SDR SWAA2025093016356

- Difficulty date: August 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E UPPER PANEL SUPPORT BEAM HAS WEAR AT ATTACHMENT POINT COMMON TO DEFLECTION CONTROL RIB.   REPAIRED IAW SRM 57-51-02-2R-1; LEFT WING FIXED T/E UPPER PANEL SUPPORT BEAM.
